# SDR MASA2011050402607

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 20,091 hours, 15,743 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drain
- Condition: Clogged
- Location: Main Entry
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ME DOOR DRAINS CLOGGED.  CLEANED THE MAIN ENTRY DOOR DRAINS.
